Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Bad vaginal odor after taking ecstasy

bad vaginal odor after taking ecstasy . ... My discharge appears normal but it has a strong smell. ... bad vaginal odor after taking ecstasy My discharge appears normal but it has a strong smell. ...
Tue, 8 Mar 2011
Report Abuse
Radiologist 's  Response
Hi!
Ecstasy may cause intensification of smells .So its possible that you have altered smell sensation rather than actual disease.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Candidiasis


Bad vaginal odor after taking ecstasy

Hi! Ecstasy may cause intensification of smells .So its possible that you have altered smell sensation rather than actual disease.